# SDR 2016F00226

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: General aviation
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 9,086 hours, 5,893 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 693203573
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 9,086 hours, 5,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LT LOWER SKIN CORRODED.
